# SDR 2003FA0001064

- Difficulty date: October 2, 2003
- Submitted: October 20, 2003
- Operation: General aviation
- Aircraft: N646H
- Make and model: Enstrm 280C
- Aircraft serial: 1099
- Engine: Lyc HIO360*
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 28132531
- Condition: Worn
- Location: Drive Belt
- Part time: 4,032 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DRIVE BELT CLUTCH MECHANISM, THE SPRING HAD WORN THROUGH THE SIDE OF THE HOUSING FROM MANY HOURS OF RUBBING BACK AND FORTH.  THE ABOVE MENTIONED SPRING AND THE SPRING CAP WERE ALSO WORN BEYOND THE INSPECTION CRITERIA IN THE MFG MM.  AS FAR AS WE COULD TELL FROM RESEARCHING RECORDS, THESE ARE ALL ORIGINAL PARTS WITH 4032.1 HOURS ON THEM.  PERHAPS REGULAR INSPECTION INTERVALS, 500 TO 1000 HOURS, WOULD CATCH A PROBLEM BEFORE IT BECOMES CATASTROPHIC.
